# SDR DALA2023022001259

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC IN REF NRC #00493: SEVERAL DINGS ON DIAPHRAGM AT STA Y=176, BTW (-X)=15 TO (-X)=42. SUMMARY OF NRC 00660: DINGS ON DIAPHRAGM AT STA Y=176, BTW (-X)= 15 TO (-X)=42 WERE REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2. (LP #2636349)
